# SDR QXEA200701490

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,006 hours, 16,138 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 0272
- Condition: Inoperative
- Location: Deice System
- Part time: 1,862 hours, 1,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EUG - DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED.  CHECKLIST WAS RAN, CAUTION LIGHT EXTINGUISHED.  RAN BOOTS IN MANUAL RIGHT INBOARD BOOT ON TAIL NOT ILLUMINATING LIGHT TESTS GOOD AND DEICE PRESSURE GOOD.  MAINTENANCE REPLACED DDV NR 5.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
